# SDR I5PA2023011775703

- Difficulty date: February 1, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 65,026 hours, 33,884 cycles
- Engine: Pwa
- Engine time: 77,966 hours, 17,455 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: PW2037
- Part serial: 727242
- Condition: Faulty
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: PERFORMED FIM 73-21 F/T 804, FOUND L ENG REQUIRES REPLACEMENT. REPLACED L ENG PER TASK CARD 71-999-00-01.
